# SDR DALA2018112906905

- Difficulty date: January 10, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 77,563 hours, 17,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 580-583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK, GOUGES WERE FOUND ON THE UPPER FUSELAGE EXTERIOR SKIN STA 580-583, S-1L TO S-1R. C/W ERA 564727-14. (LP 0376090)
